• question-icon

    Suggest ways to control hypertension

default
Posted on Wed, 26 Jul 2017 in Hypertension and Heart Disease
Question: Is 100 considered a high enough number for concern in protein in the urine. I had severe sepsis in May and since then tests have shown 100 in urine protein 4 consecutive tests. Also have developed severe hypertension sometimes going over 190/100 could this be from damage done by sepsis.
doctor
Answered by Dr. Bhanu Partap 40 minutes later
Brief Answer:
Please refer to the detailed answer below

Detailed Answer:
Hello Sir

After going through the medical details provided by you i can understand your concern and here i would like to tell you that 100 is a high level for protein content in urine as normally there should be no protein excretion in the urine.

In your case it seems like your kidneys has got some damage after the sepsis. Also if its so then your high BP can also be due to kidney injury.

Its advisable that you should personally consult a Nephrologist for proper evaluation and then further plan. Also i would like to suggest you to get one Ultrasound of kidneys done.

I hope this information will be helpful. Feel free to ask if you have any other doubts.

Kind Regards
Dr Bhanu Partap
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
default
Follow up: Dr. Bhanu Partap 28 minutes later
Also am having low urine output for last3 days could this also due to kidney damage
doctor
Answered by Dr. Bhanu Partap 30 minutes later
Brief Answer:
Hello Again

Detailed Answer:
Yes sir, reduced urine output is a well established sign of kidney injury.

You need to consult a nephrologist as early possible.

If you have any more doubts you can ask me back or else you can close the discussion and kindly rate the answer.

Kind regards
Dr Bhanu partap
Above answer was peer-reviewed by : Dr. Kampana
doctor
Answered by
Dr.
Dr. Bhanu Partap

Cardiologist

Practicing since :2010

Answered : 2943 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  High bp

doctor1 MD

I’m taking Clonidine for High BP , I was only on for 2 weeks,0.1mg (twice a day) and had every side effect. The Dr. Said to to cut back to once a...

doctor1 MD

We are wondering if my husband may have had a small stroke. Taken to the er with confusion loss of balance extremely high BP and migraine type...

doctor1 MD

Hello Doc Request your advice here I have been experiencing high bp from past 2 monthd but it has always been fluctuating at times it is 140 /80 at...

doctor1 MD

How long can I retain a 153/100 Blood Pressure and be safe? And...? My blood pressure is 153/100 and has been like that since my Dr. visit a few...

doctor1 MD

I am a 26 year old male who has been on high blood pressure medication (enalipril 20mg) for about 5 years. Lately I have taken in interest in...

Get personalised answers from verified doctor in minutes across 80+ specialties

168 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Bhanu Partap
  • Q - Is blood pressure of 131/69 a cause for concern?

  • Q - Suggest remedies for pain in the left side of the chest

  • Q - What does this lipid profile test report indicate?

  • Q - What does a calcium level of 135 indicate?

  • Q - What causes fluctuations in BP readings?

  • Q - What does this ECG report indicate?

  • Q - What causes left-sided pain in the chest?

  • Q - What causes profuse sweating post a valve replacement heart surgery?

  • Q - Suggest treatment for pain in the testicle

  • Q - Is Sotalol intake 12 hours after missing a dose advisable?

backtotop2